Ft. Hood WTU, multiple problems

What should I do?


  • Total voters
    6

drewdrap

Member
Registered Member
Hello, I am in the NG and on title 10 at Buehring, Kuwait. 16 years service/5+ active. I have been here for just over 7 months. Since I have been here, the things that were wrong with me before I got here have gotten much worse, and now in the last few months I also have scores of neurological, psychological, general health and well being issues increasingly get worse and worse. I have daily chronic headaches, lightheadednes, dizziness and balance difficutlies, nausea, constantly ringing ears, burning crushing feeling in feet, instablity in knees, severe middle and lower back pain, joint pain; shoulders, knees, hips, knees, ankles, feet, big toe joint, IBS, numbness and tingling in hands and feet, half of face gets hot, visual disturbances, memory problems, comprehension problems, psychological problems, extremely fatigued mentally and physically, and a gererall hangover sick crappy feeling everyday. I have been to numerous sick calls...I have been prescribed several different medications and am now on 1800mg of gabapentin and 100mg of amitriptylene for pain. I have spent hours and hours over the last few months trying to figure out what is wrong with me, possible MS, PN, Parkinsons Disease, and more.....then i stumbled upon the GWS/GWI symptoms, I have almost all of them. I am so uncertain of my future, I am completely unservicable. My command put me to work at night so that I dont have to deal with anyone or anything more than phone call. What will happen to me when i return to Ft. Hood? Do you think I will be put out for these conditions? What will be my ultimate fate? Please point me in the right directions. Thank you for all of your help!
 

MirAid06

PEB Forum Regular Member
PEB Forum Veteran
Registered Member
Have you received a profile for these issues? Do not let the docs blow you off. If a P3 is warranted, you will go through the MEB/PEB
 

nwlivewire

PEB Forum Regular Member
PEB Forum Veteran
I am on my 2nd temporary 3 month profile, P, U, & L all 3's. Thank you.

Some of my medical records and appts. when I was seen in the theater were NOT in my medical records. I don't know why - all I know is that were at least two occasions where I was seen in the theater and those records were NOT in my medical files when I got home.

Get print-out copies of ALL medical records in the theater (if you can) BEFORE you leave the theater.

That way, you have them AND you can see f they wrote all your issues up in your records, too.

Documentation is vital.

nwlivewire
 

patrela1

PEB Forum Regular Member
Registered Member
Hello, I am in the NG and on title 10 at Buehring, Kuwait. 16 years service/5+ active. I have been here for just over 7 months. Since I have been here, the things that were wrong with me before I got here have gotten much worse, and now in the last few months I also have scores of neurological, psychological, general health and well being issues increasingly get worse and worse. I have daily chronic headaches, lightheadednes, dizziness and balance difficutlies, nausea, constantly ringing ears, burning crushing feeling in feet, instablity in knees, severe middle and lower back pain, joint pain; shoulders, knees, hips, knees, ankles, feet, big toe joint, IBS, numbness and tingling in hands and feet, half of face gets hot, visual disturbances, memory problems, comprehension problems, psychological problems, extremely fatigued mentally and physically, and a gererall hangover sick crappy feeling everyday. I have been to numerous sick calls...I have been prescribed several different medications and am now on 1800mg of gabapentin and 100mg of amitriptylene for pain. I have spent hours and hours over the last few months trying to figure out what is wrong with me, possible MS, PN, Parkinsons Disease, and more.....then i stumbled upon the GWS/GWI symptoms, I have almost all of them. I am so uncertain of my future, I am completely unservicable. My command put me to work at night so that I dont have to deal with anyone or anything more than phone call. What will happen to me when i return to Ft. Hood? Do you think I will be put out for these conditions? What will be my ultimate fate? Please point me in the right directions. Thank you for all of your help!
I hope you feel better, but beware of what they do, keep all copies of treatment, that will be best in your interest. Sounds like Chronic Fatigue Syndrome/Gulf War Illness to me.
Good luck on whatever you choose to do. SSG Lawrence
 

drewdrap

Member
Registered Member
Some of my medical records and appts. when I was seen in the theater were NOT in my medical records. I don't know why - all I know is that were at least two occasions where I was seen in the theater and those records were NOT in my medical files when I got home.

Get print-out copies of ALL medical records in the theater (if you can) BEFORE you leave the theater.

That way, you have them AND you can see f they wrote all your issues up in your records, too.

Documentation is vital.

nwlivewire
Thank you for your advice, I went and got a copy of my medical records from the TMC that I have been seeing since i have arrived. I also have the originals of all of my sick call slips and labels of medication that I have been prescribed...even though this is an obvious thing to do, I still am grateful for your reply, as it served as a reminder to do what I might have forgotten to do, I am having lots of memory problems....thanks again
 

drewdrap

Member
Registered Member
I hope you feel better, but beware of what they do, keep all copies of treatment, that will be best in your interest. Sounds like Chronic Fatigue Syndrome/Gulf War Illness to me.
Good luck on whatever you choose to do. SSG Lawrence
Thank you for your wishes and insight.
 
data-matched-content-ui-type="image_stacked" data-matched-content-rows-num="3" data-matched-content-columns-num="1" data-ad-format="autorelaxed">
Top